# SDR AALA20100724ORD02

- Difficulty date: July 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 61,398 hours, 32,117 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED SMOKE IN CABIN.  EMERGENCY DECLARED, RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BURNT SUBSTANCE ON BOTTOM OF FIRST CLASS OVEN.  CLEANED OVEN.  RAN BOTH ENGINES AND AUXILIARY POWER UNIT AND NO SMELL OR FUMES FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
